• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Red hot skin - urgent advice needed

#1
Hi
I am on Day 6 of CD. I did it last year for 3 months and was fine. However this morning i have woken up with very very red skin as if i have sunburn. Has anyone had this as a side effect of know what is causing it. I really want to stay on the diet and am concerned that the doc will tell me to stop but don't want to take any risks either.

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

fitz

Lovin it !!! :)
#2
Could it be an allergic reaction to a product ?

Moisturiser ? Washing Powder ? Shower Gel ? Or even a plant ? - Have you been gardening ? I had that a few years back - came out in massive blisters like severe sunburn and went to a specialist who discovered I am allergic to a shrub I used to have in the garden.

I am no expert, but I would't have thought it was from CD or else possibly it would have shown itself after day 1 ?

Hope it is nothing serious, good luck.

Bev
 
#3
Hi - thanks for your advice. I haven't used anything different so its v strange. I don't have blisters just red skin all over, no bumps either. Hopefully it will calm down during the day. Annoying as i was just starting to feel better yesterday after a tough first few days of the diet with carb withdrawal!
 

Mia

Skinny girl in a fat body
#4
I used to get a reaction where my legs would come out in tiny little stops on and I was making myself bleed with scratching. This lasted a few weeks. I am 99% certain it was the CD and posted on here a few times. Mentioned it to my CDC and she spoke to CD who said it wasn't the diet. But, it was always worse after a chocolate shake lol. Anyway, I took piriton ever day for a few weeks and the rash has not been back since. I am on day 52 now so my body is probably used to it by now.
 

Lexie_dog

UNLEASHING THE BEAST!
#5
take a piriton and see what happens. I found my skin flared up a bit on CD, like Mia said the itchy red bits on legs. I put it down to dry skin and ignored it. I did go away
 

Jaycey

Post-Menopausal Maniac!
#6
Wow, I'm so pleased to read these, I thought it was just me! :eek:

I've had a kind a eczema-type rash around one eye for ages, and now I'm getting it behind my knees (itchy raised bumps), and I've been treating them with hydrocortisone cream, which is very good. But I'm going to get some anti-allergy tablets too now that I've read this.

People were telling me it might be the diet and I was just poo-pooing the idea! I wonder which ingredient is doing it? Interesting......:rolleyes: (Especially as I've been drinking the chocolate shakes over the past three nights! ;))
 
#7
Thanks very much for all your advice - we have some Piriton in the house for the kids so I will take some straight away. I hope its not the chocolate shake as that is also my nighly treat which I look forward to instead of dinner! Its always comforting to hear that other people have been through similar things and been okay.
 
#8
I think it could be some of the vitiams or minerals added to the shakes. I used to get a red sunburn type rash from certain kinds of iron and other minerals. Your body should get used to it but keep a check on it.
 


Similar threads